Formeron causing extremely painful muscle pumps... Help!

  1. New Member
    kakemix007's Avatar
    Join Date
    Nov 2007
    Posts
    6
    Rep Power
    88
    Level
    2
    Lv. Percent
    42.67%

    Formeron causing extremely painful muscle pumps... Help!


    I started taking Formeron last Friday at 2 pumps/day. I am using it as a standalone test booster. I am not taking any other supplements other than the norms (multi vitamin, protein, fish oil). I also drink plenty of water (at very least 120oz/day) I worked out on Sunday for the first time since taking Formeron and I experienced the most painful pumps I have ever felt. I was not able to continue my workout. The pain started in my biceps and moved to my triceps... after a while I was not even able to lift my arms.

    Has anyone reported this type of effect from Formeron? Do any of you have an idea of what could be going on?
    Nothing else has changed and this is the only new addition to my regimen.

  2. Advanced Member
    Lhns2's Avatar
    Stats
    5'8"  190 lbs.
    Join Date
    May 2012
    Posts
    695
    Rep Power
    56695
    Level
    23
    Lv. Percent
    49.79%

    Throw in some ionic trace minerals or fulvic acid to your water. Hopefully you continued with working out. Plus try one pump a day to see how it compares.
    BLACK LION RESEARCH
    Supplements for bodybuilders
    Http://www.blacklionresearch.com

Similar Forum Threads

  1. FORMERON Causing pain in my pectoral area
    By Goods4you05 in forum Black Lion Research
    Replies: 5
    Last Post: 02-07-2013, 11:31 PM
  2. Replies: 13
    Last Post: 10-13-2011, 02:53 PM
  3. HELP!!!! H-drol cycle, extreme pain
    By dmorgigno1 in forum Cycle Info
    Replies: 0
    Last Post: 09-19-2011, 01:37 PM
  4. Replies: 1
    Last Post: 10-04-2010, 10:17 AM
  5. Replies: 10
    Last Post: 04-03-2007, 07:15 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in